# SDR REXA2021041300207

- Difficulty date: March 20, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375433
- Condition: Corroded
- Location: Bs 797-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL HAS LIGHT CORROSION BETWEEN FS 797 AND FS 900.  REMOVED & REPLACED SEAT TRACK AT FS 797-900 IAW CRJ 900 SRM 53-00-49-201-002-A01.
